# SDR NSVA20070206

- Difficulty date: August 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 32,631 hours, 38,112 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 89905202
- Part serial: 0788
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE WARNING ILLUMINATED DURING FLIGHT FOR APPROX 3 SECS THEN TURNED OFF.  ALL PARAMETERS REMAINED NORMAL, NO FIRE NOTED.  REMOVED AND REPLACED FIRE DETECTING CONTROL UNIT IAW AMM 26-11-10-02 PN OFF/ON 899052-02 SN OFF 0788 SN ON 0485, OPS CHECK OK.
